# SDR AALA20150722012

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 64,385 hours, 31,213 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  ACFT RETURNED DUE TO SMOKE & OIL ODOR IN FWD GALLEY AREA.  REPLACED THE PRESS REGULATING VLV IAW AMM 21-31-01.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. SEE AALA20150722011 FOR ADDITIONAL PART INFORMATION.
